# SDR SWIA201335459

- Difficulty date: November 30, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 40,340 hours, 57,418 cycles
- System (JASC): 2422 · AC Inverter
- Part: Circuit Breaker
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT NR 2 INVERTER INOPERATIVE LIGHT ILLUMINATED, RETURN TO FIELD.  FLT 1352 REPLACED CIRCUIT BREAKER 0414 IAW AMM 0-13-03.
